Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey I'm on Differin .3 and Benzaclin and it is working great. My skin is looking a lot better, however, my face is the color of a TOMATO and people comment on it all the time. I'm pretty sick of it, so my doc is moving me from .3 to .1 to maybe combat the redness. Any experiences? Should I also reduce my benzaclin use? Help me out guys!

Share this post


Link to post
Share on other sites

Ive been on differin 0.3 for about 7 weeks. ive also been using clindamycin and benzoyl peroxide for years (same thing as benzaclin just seperate right?). in the first few weeks of adding differin to my regimen my skin was so red and peeling like crazy. but i then adjusted to using differin one day and then clindamycin the next. Then my skin stopped peeling and got less red so i started using clindamycin every day and differin every other day. then when my skin adjusted to that i switched to using it every day again. my skin no longer peels but i do have rosey cheeks all the time. i like it though. ive never used 0.1.

Share this post


Link to post
Share on other sites

Well, I've been on it for 5 months and it doesn't look like my skin is adjusting any time soon. Also can't say I enjoy the rosy looks feel. My doctor also said I would adjust, but I didn't. I went in today and the first thing he said was, "You look sunburned." haha I told him my story and he said it is pretty unusual. So he bumped me down. We'll see how this goes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×